# SDR C2XA11CL131

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 26,021 hours, 19,520 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Part serial: 041338
- Condition: Intermittent
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 2078 THE CREW REPORTED A LAV SMOKE WARNING ON THE EICAS.  MAINTENANCE REPLACED THE SMOKE DETECTOR AND SMOKE SENSOR.  OPERATIONAL CHECKS WERE GOOD.
